Jump to content
Strawberry Orange Banana Lime Leaf Slate Sky Blueberry Grape Watermelon Chocolate Marble
Strawberry Orange Banana Lime Leaf Slate Sky Blueberry Grape Watermelon Chocolate Marble

Dear folks, help us raise funding for our community directly. And in the process you'll have a chance to win some terrific tools donated by our sponsors!  Read More...

Gene Howe

A little scare

Recommended Posts

Phyl gave us a scare this morning. She woke up around 4 AM with chills, sweats, dizziness, nausea and, a low grade temp. Local county health nurse suggested she give it a few hours and if no improvement, head for the hospital. She said it didn't sound like the virus. Whew!

She's in the 4th day of a 7 day regime of antibiotics for a UTI. She wonders if that might be a factor.
She stayed in bed and slept for a couple more hours. When she woke, she felt much better and refused to go to the hospital. She’s up and about and claims she’s fine now. Just a little listness. We’ll watch her for the rest of the day. Hopefully, she keeps improving. 

Edited by Gene Howe

Share this post


Link to post

I totally agree with Gerald.  Experienced that same situation last fall.  Continue taking the meds as long as you can until completed.  The bacteria must be completely killed.  

 

Gene, will be praying for a complete and quick recovery.  Blessings to you both.

 

Share this post


Link to post

Late to the show here Gene, firstly my heart goes out to anyone feeling like crud the she did, what a scare it must of been, and now I am completely glad that she is feeling better, and you all made the great decision to stop taking the meds, we have to be our own advocate sometimes with our bodies don't we? Here's to a nice Sunday for you guys, relaxing I bet!

 

 

Share this post


Link to post

Gene, I had to drink plenty of water during and after my UTI last fall.  Then the dang thing popped up its head again.  They told me that the nitrofurantion had not fully killed it so they gave me a sulfa drug.  Ann had taken Cipro for an UTI and she was about to take her last pill when she had a heart attack.  When we got her to the hospital, she was almost septic.  Between the Cipro and hydroxychloroquine, she lost 2 of the electrical currents from the upper to lower chambers of her heart.  She is now fully equipped with a pace maker.  The hydroxycloroquine will attack the heart, liver, lungs and eyes.  She has to go to the opthamologist each year for a special check on her retinas.  She had to have one re-attached a few years ago.  And, she has taken 200 mg daily since September 1993.  So, that stuff will kill you.  We did get a shot before going to Vietnam called the plaque shot.  It was hydroxychloroquine.  But, I lived through it.  

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...